# SDR SWAA2024110154963

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 4,914 hours, 2,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT F/A OUTBD FLASHLIGHT WILL NOT TEST<[01] R + R CHARGING BASE PER AMM 25-64-00
